Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 16, NWS Milwaukee, WI

June 18, 20094 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2009, 11:51 PM CDT for 4 counties in Wisconsin. It was in force for 54 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 11:51 PM CDT (04:51 UTC)
Expired
Jun 19, 2009, 12:45 AM CDT
In force
54 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 12:00 AM CDTHAIL 111 W Blue Mounds, WI
Jun 19, 12:00 AM CDTHAIL 1.75Mineral Point, WI
Jun 19, 12:02 AM CDTHAIL 2.55 Se Dodgeville, WIHAIL BEGAN AT 1150 PM ON THE 18TH AND LASTED ABOUT 30 MINUTES. NUMEROUS QUARTER SIZE HAILSTONES WITH SOME HALF DOLLAR SIZED STONES...A FEW GOLFBALL SIZED STONES...AND ONE VERY LARGE STONE AROUND TENNIS BALL SIZE.
Jun 19, 12:04 AM CDTHAIL 13 Sw Ridgeway, WIALSO ENTIRE GROVES OF TREES REPORTED DOWN IN THIS AREA.
Jun 19, 12:04 AM CDTHAIL 1Dodgeville, WI
Jun 19, 12:20 AM CDTTSTM WND DMGMiddleton, WIREPORTS OF TREE BRANCHES DOWN...SOME LARGE...ANYWHERE FROM THE NORTHERN PART OF DANE COUNTY SOUTH THROUGH THE WEST SIDE OF MADISON AND THE MIDDLETON AREA. TIME IS ESTIMATED BASED ON SPOTTER RECOLLECTION AND RADAR DATA.
Jun 19, 12:23 AM CDTHAIL 2Hollandale, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 8:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4835 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
430 m²/s²
Significant tornado parameter
7.1
Supercell composite
59.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 190451
SVRMKX
WIC025-045-049-065-190545-
/O.NEW.KMKX.SV.W.0016.090619T0451Z-090619T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
  NORTHWESTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN
  EASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
  NORTHEASTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 1245 AM CDT

* AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MAZOMANIE TO 7 MILES NORTHEAST
  OF DODGEVILLE TO MINERAL POINT...AND WERE MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLUE MOUND STATE PARK AND BLACK EARTH BY MIDNIGHT CDT...
  CROSS PLAINS BY 1210 AM CDT...
  MOUNT HOREB BY 1215 AM CDT...
  YELLOWSTONE LAKE STATE PARK BY 1220 AM CDT...
  MIDDLETON BY 1225 AM CDT...
  SHOREWOOD HILLS AND BLANCHARDVILLE BY 1230 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4319 8991 4320 8985 4324 8981 4326 8973
      4316 8925 4287 8956 4270 8980 4281 9038
TIME...MOT...LOC 0451Z 292DEG 22KT 4318 8976 4300 9001
          4287 9018

$$

BORGHOFF/FRANKS
2 follow-up statements
000 
WWUS53 KMKX 190513
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 AM CDT FRI JUN 19 2009

WIC025-045-049-065-190545-
/O.CON.KMKX.SV.W.0016.000000T0000Z-090619T0545Z/
GREEN WI-IOWA WI-LAFAYETTE WI-DANE WI-
1213 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WESTERN DANE...NORTHEASTERN LAFAYETTE...EASTERN IOWA AND
NORTHWESTERN GREEN COUNTIES...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MIDDLETON
TO 6 MILES EAST OF HOLLANDALE TO YELLOWSTONE LAKE ST PARK...MOVING
SOUTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
SHOREWOOD HILLS...CAMP RANDALL STADIUM AND VERONA BY 1220 AM CDT...
HENRY VILAS ZOO...MADISON CAPITOL SQUARE AND PAOLI BY 1225 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4319 8991 4320 8985 4324 8981 4326 8973
      4316 8925 4287 8956 4270 8980 4281 9038
TIME...MOT...LOC 0511Z 296DEG 29KT 4307 8955 4289 8980
          4276 8997

$$

WOOD
000 
WWUS53 KMKX 190548
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 AM CDT FRI JUN 19 2009

WIC025-045-049-065-190557-
/O.EXP.KMKX.SV.W.0016.000000T0000Z-090619T0545Z/
GREEN WI-IOWA WI-LAFAYETTE WI-DANE WI-
1248 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DANE...NORTHEASTERN
LAFAYETTE...EASTERN IOWA AND NORTHWESTERN GREEN COUNTIES EXPIRES AT
1245 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE. 

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY MORNING.

LAT...LON 4319 8991 4320 8985 4324 8981 4326 8973
      4316 8925 4287 8956 4270 8980 4281 9038
TIME...MOT...LOC 0513Z 296DEG 29KT 4316 8974 4299 8998
          4286 9015

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:49 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 18, 8:49 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT THU JUN 18 2009

.UPDATE...

LATEST RUC CONTINUES TO INCREASE EQUIVALENT POTENTIAL TEMPERATURE
ADVECTION...AND MOISTURE TRANSPORT AS 850 MB WINDS INCREASE
BETWEEN 01 AND 06Z.  STRONG CAP GRADUALLY WEAKENS AFTER 02Z.
0-6 KM BULK SHEAR INCREASES TO AROUND 60 KNOTS. UPPER LEVEL JET
INCREASES. WE ARE IN LEFT EXIT REGION INITIALLY...BUT EXIT REGION
PUSHES EAST BY MIDNIGHT.

LATEST RADAR SHOWS MAINLY ACCAS TYPE ECHOES WEST AND SOUTH OF
LA CROSSE INCREASING IN COVERAGE AND INTENSITY IN RESPONSE TO THE
ABOVE TRENDS.

RUC SOUNDINGS NEAR LONE ROCK AT 04Z SHOW CAPE AROUND 2600
J/KG...EHI AROUND 7 AND BRN AROUND 16...INDICATIVE OF DEVELOPING
SEVERE POTENTIAL INCLUDING A TORNADO POSSIBILITY. HOWEVER CAP IS
STILL AN ISSUE WITH CIN OF 91 J/KG. CAPE RISES TO 3000 J/KG BY
06Z WITH BRN AT 36.

THE INCREASE IN INSTABILITY OCCURS DURING THE EARLY MORNING OVER
SOUTHEAST WISCONSIN. AS A RESULT SEVERE POTENTIAL CONTINUES AS THE
NIGHT GOES ON.

&&

HENTZ

.PREV DISCUSSION... /ISSUED 308 PM CDT THU JUN 18 2009/

TONIGHT...SOME OF THE MESOSCALE MODELS SUGGEST A CONVECTIVE
COMPLEX DEVELOPS THIS EVENING IN NORTHERN IA AND SOUTHERN MN AREA
WHICH HAS RECOVERED FROM MORNING CONVECTION AND IS FOUND AT NOSE OF
850 JET. THESE MODELS THEN MOVE THIS COMPLEX...WITH SHORT
EMBEDDED LINES AND PERHAPS SOME SUPERCELLS...EAST THROUGH SOUTHERN
WI DURING THE OVERNIGHT HOURS. WOULD EXPECT SEVERE WEATHER GIVEN
VERTICAL WIND SHEAR...CAPE...AND MOISTURE.

FRIDAY...LOW PRESSURE MOVING EAST THRU WI AND SURFACE TROUGH SHOULD BE
ENOUGH...ALONG WITH LEFTOVER MOISTURE...TO RESULT IN MORE ROUNDS
OF SHOWERS AND STORMS. SEVERE STORMS NOT OUT OF THE QUESTION.

SATURDAY...WEAK HIGH BUILDS OVER NORTHERN PLAINS AS WEAK CYCLONIC
SURFACE FLOW PREVAILS OVER WISCONSIN WITH DRIER AIR FEEDING IN.
HIGH PRESSURE RIDGE FOR SATURDAY NIGHT.

SUNDAY/MONDAY...WEAK SHORT WAVE ALOFT AND SOME RETURN WARM AIR
ADVECTION MAY RESULT IN SOME AFTERNOON AND NIGHTTIME
CONVECTION...POSSIBLY CONTINUING INTO MONDAY.

TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE MOVES ACROSS THE GREAT
LAKES REGION.

WEDNESDAY NIGHT/THURSDAY...ANOTHER ROUND OF CONVECTION WITH
ANOTHER SURFACE FRONT AND UPSTAIRS SUPPORT.

AVIATION...RAIN SHOWERS WEAKENED AS THEY CROSSED INTO SOUTHEAST
WISCONSIN TODAY...LEAVING ONLY MID AND HIGH LEVEL CLOUDS...WITH VFR
CONDITIONS PREVAILING. CLOUDS CONTINUE TO CLEAR WEST TO EAST...WITH
VFR CONDITIONS EXPECTED INTO EARLY EVENING. SHOWERS AND STORMS WILL
DEVELOP TO THE WEST LATER THIS AFTERNOON AND INTO THE EVENING...WITH
CONVECTION MOVING INTO SOUTHEAST WISCONSIN LATER THIS EVENING.
TIMING OF THUNDERSTORM ACTIVITY WILL NOT BE KNOWN UNTIL LATER AFTER
CONVECTION HAS DEVELOPED. FOR NOW...EXPECTING STORMS LATE THIS
EVENING INTO EARLY TONIGHT...WITH MVFR CIGS AND VISBYS LIKELY WITHIN
THE SHOWERS AND STORMS...AND POSSIBLY IFR CONDITIONS IN THE
STRONGEST STORMS.

EXPECT A RETURN TO VFR CONDITIONS LATER TONIGHT AFTER THE STORMS
MOVE THROUGH...EXCEPT NEAR LAKE MICHIGAN WHERE ONSHORE FLOW COULD
ADVECT SOME FOG INLAND UNTIL WINDS SHIFT SOUTHWEST IN THE MORNING.
SHOWERS AND STORMS WILL POSSIBLE AGAIN ON FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06
AVIATION/MARINE...06
Hazardous weather outlook, Jun 18, 8:18 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU JUN 18 2009

WIZ046-047-051-052-056>060-062>072-192045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM MARKESAN TO MILWAUKEE...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS NORTH OF THAT LINE. LOW PRESSURE AND A WARM FRONT IS
APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST
ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED
THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN
ADDITION TO VERY LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND
SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE...WITH A SLIGHT RISK
FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE
ACROSS THE REGION.

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND AGAIN FRIDAY AFTERNOON
AND EVENING.

LMZ643>646-192045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF
MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS FURTHER NORTH.
LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS
EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE
THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD
DAMAGING WINDS ARE POSSIBLE IN ADDITION TO LARGE HAIL.

AREAS OF FOG MAY RETURN OVER LAKE MICHIGAN DUE TO MILD AND MOIST
AIR FLOWING OVER THE COOL WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF
MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW
PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 18, 10:09 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 PM CDT THU JUN 18 2009

WIZ046-047-056-057-190400-
COLUMBIA-GREEN LAKE-MARQUETTE-SAUK-
1009 PM CDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE COUNTY...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING EAST AT
35 MPH.

PENNY SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MONTELLO BY 1040 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BORGHOFF/FRANKS
Local storm report, Jun 18, 11:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             DANE                    43.25N 89.50W
06/18/2009  M1.75 INCH       DANE               WI   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN THE VILLAGE OF DANE

&&

CEO
Local storm report, Jun 18, 11:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             DE FOREST               43.25N 89.35W
06/18/2009  M0.50 INCH       DANE               WI   TRAINED SPOTTER

&&

CEO
Local storm report, Jun 18, 11:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1143 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             WAUNAKEE                43.19N 89.45W
06/18/2009  E0.25 INCH       DANE               WI   AMATEUR RADIO

            QUARTER INCH HAIL...ALSO FLOODING OVER CURB

&&

CEO
Local storm report, Jun 18, 11:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             DODGEVILLE              42.96N 90.13W
06/18/2009  M0.25 INCH       IOWA               WI   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED...ALSO EST 50 MPH WINDS

&&

CEO
Local storm report, Jun 18, 11:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             1 SE MILWAUKEE TIMMERMA 43.11N 88.04W
06/18/2009  M0.25 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

CEO

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:29 PM CDTSevere Thunderstorm WarningMKXSauk46 min
Jun 18, 10:38 PM CDTSevere Thunderstorm WarningMKXColumbia52 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk61 min
Jun 18, 11:01 PM CDTSevere Thunderstorm WarningMKXDane59 min
Jun 18, 11:02 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson43 min
Jun 18, 11:10 PM CDTTornado WarningMKXIowa50 min
Jun 18, 11:18 PM CDTSevere Thunderstorm WarningMKXColumbia42 min
Jun 18, 11:44 PM CDTFlash Flood WarningMKXDane, Iowa, Sauk5 hr
Jun 18, 11:52 PM CDTSpecial Marine WarningMKX113 min
Jun 19, 12:01 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Washington, Waukesha59 min
Jun 19, 12:04 AM CDTFlash Flood WarningMKXJefferson, Milwaukee, Waukesha4 hr
Jun 19, 12:18 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Lafayette, Rock72 min
Jun 19, 12:29 AM CDTSevere Thunderstorm WarningMKXIowa36 min
Jun 19, 12:33 AM CDTFlash Flood WarningMKXKenosha, Racine, Rock, Walworth4 hr
Jun 19, 12:51 AM CDTSevere Thunderstorm WarningMKXGreen, Rock, Walworth54 min
Jun 19, 12:52 AM CDTTornado WarningMKXRock53 min
Jun 19, 12:56 AM CDTTornado WarningMKXMilwaukee, Racine, Waukesha40 min
Jun 19, 1:03 AM CDTSpecial Marine WarningMKX117 min
Jun 19, 1:11 AM CDTTornado WarningMKXRock31 min
Jun 19, 1:23 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine52 min
Jun 19, 1:32 AM CDTFlash Flood WarningMKXGreen, Lafayette4 hr
Jun 19, 1:37 AM CDTRiver Flood WarningMKXMilwaukee10 hr
Jun 19, 1:42 AM CDTRiver Flood WarningMKXMilwaukee2 hr
Jun 19, 3:05 AM CDTRiver Flood WarningMKXWaukesha3 days
Jun 19, 8:12 AM CDTRiver Flood WarningMKXLafayette45 hr
Jun 19, 8:16 AM CDTRiver Flood WatchMKXGreen13 hr
Jun 19, 8:17 AM CDTRiver Flood WarningMKXGreen, Rock37 hr
Jun 19, 8:35 AM CDTSevere Thunderstorm WarningMKXLafayette85 min
Jun 19, 8:58 AM CDTSevere Thunderstorm WarningMKXGreen77 min
Jun 19, 9:33 AM CDTSevere Thunderstorm WarningMKXRock65 min
Jun 19, 9:47 AM CDTRiver Flood WatchMKXKenosha11 hr
Jun 19, 11:48 AM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more14 hr
Jun 19, 3:08 PM CDTSevere Thunderstorm WarningMKXMarquette52 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake35 min
Jun 19, 5:11 PM CDTFlash Flood WarningMKXGreen, Kenosha, Racine, Rock, Walworth5 hr
Jun 19, 5:40 PM CDTSpecial Marine WarningMKX2 hr
Jun 19, 5:41 PM CDTTornado WarningMKXKenosha49 min
Jun 19, 6:43 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth51 min
Jun 19, 6:55 PM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.